RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Number Theory, 2012, Volume 8, Issue 6, Pages 1537–1540 (Mi ijnth2)  

On prime factors of odd perfect numbers

P. Acquaaha, S. Konyaginb

a Department of Mathematics, University of Ghana, Legon, Accra, Ghana
b Steklov Institute of Mathematics, 8 Gubkin Street, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00329
The research of Konyagin was partially supported by Russian Fund for Basic Research, grant no. 11-01-00329.


DOI: https://doi.org/10.1142/S1793042112500935


Bibliographic databases:

Document Type: Article
Received: 24.03.2012
Accepted:17.04.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijnth2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019